# SDR SWIA200210873

- Difficulty date: May 26, 2002
- Submitted: May 30, 2002
- Operation: Air carrier
- Aircraft: N435SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7555
- Aircraft time: 1,847 hours, 1,404 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT SIDE COCKPIT SIDE WINDOW SHATTERED AT FL350.  DIVERTED TO GJT.  REMOVED AND REPLACED LEFT SIDE WINDOW.  OPS AND LEAK CHECKS GOOD.
